Alert archive / New York / Areal Flood Advisories in 2009
Areal Flood Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood advisory at Mar 7, 2009, 10:38 PM EST for Monroe County, Wayne County, New York. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2009, 10:38 PM EST (03:38 UTC)
- Expired
- Mar 8, 2009, 5:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Monroe County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood advisory went out at Mar 7, 7:38 PM EST, 3 hours earlier.
Area forecast discussion, Mar 7, 7:38 PM EST, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 738 PM EST SAT MAR 7 2009 .SYNOPSIS... LOW PRESSURE WILL MOVE EAST FROM THE SOUTHERN GREAT LAKES TO NEW YORK THIS EVENING KEEPING WIDESPREAD RAIN ACROSS THE AREA TONIGHT. THE LOW WILL MOVE OFF THE NEW ENGLAND COAST TONIGHT. HIGH PRESSURE WILL THEN BUILD SOUTH FROM CANADA BRIEFLY FOR MUCH OF SUNDAY. ANOTHER LOW IS EXPECTED TO MOVE INTO THE CENTRAL LAKES SUNDAY NIGHT AND MOVE EAST ACROSS THE STATE MONDAY BRINGING MORE PRECIPITATION TO THE AREA. && .NEAR TERM /THROUGH SUNDAY/... 738 PM UPDATE...AFTER SOME ISOLATED THUNDERSTORMS ACROSS AREAS SOUTH OF BUFFALO DURING THE LATE AFTERNOON HOURS...MORE SCATTERED ELEVATED THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN ONTARIO OVER THE PAST HALF HOUR...ENOUGH TO WARRANT AN OUTRIGHT MENTION IN THE FORECAST. AS SUCH...HAVE UPDATED ALL PRODUCTS TO RAISE THUNDER PROBABILITIES FOR THE EVENING TO THE CHANCE RANGE FOR AREAS SOUTH OF LAKE ONTARIO...WHERE THE LATEST NAM/GFS RUNS SHOW ELEVATED INSTABILITY LINGERING UNTIL LATE EVENING...JUST AS WAS OBSERVED IN THESE SAME MODELS YESTERDAY EVENING. OTHERWISE...HAVE JUST MADE A SERIES OF MINOR ADJUSTMENTS TO KEEP THE FORECAST CURRENT WITH RESPECT TO LATEST OBSERVATIONS AND RADAR TRENDS. THE WARM FRONT CURRENTLY BISECTS THE SOUTHERN TIER...WITH AREAS NEAR THE STATE LINE BASKING IN 55-60 DEGREE TEMPS...WHILE AREAS TO THE NORTH ARE IN THE UPPER 30S TO LOWER 40S. THESE WARM TEMPS SHOULD LAST FOR A FEW MORE HOURS...UNTIL STEADIER PRECIP ASSOCIATED WITH THE MAIN WAVE OF LOW PRESSURE RETURNS LATER ON THIS EVENING. THE MID AFTERNOON NEAR TERM DISCUSSION FOLLOWS... 330 PM UPDATE...INITIAL SWATH OF RAIN SURGING EASTWARD ACROSS LK ONTARIO AND INTO CNTRL NY REGION AT MID AFTERNOON...WITH SOMEWHAT OF A BREAK IN THE ACTION ACROSS WESTERN COUNTIES. THIS SWATH WAS ALONG FRONT EDGE OF A STRENGTHENING 850 MB JET WHICH WILL REACH 60-70 KTS AS IT LIFTS ACROSS WESTERN NY BY 00Z AND CNTRL NY BY 03Z. RAIN WILL BE HEAVY AT TIMES ALONG A STRIP ACROSS LK ONTARIO AND OUR EASTERN LK ONTARIO REGION WHERE THIS WIND GRADIENT IS TIGHTEST. MEANWHILE...THE DRY SLOT IN THE WEST WAS BEGINNING TO FILL IN WITH SHOWERS AND THESE WILL BECOME MORE PREVALENT AGAIN THROUGH SUNSET. SFC BOUNDARY WILL PROBABLY LIFT NO FURTHER THAN ERIE PA AND SRN PORTIONS OF WRN SRN TIER COUNTIES FOR AWHILE THIS EVENING...SO KEPT WINDS E-NE AND TEMPS COOL FOR BULK OF THE AREA. ENHANCED AREA OF RAIN AND SOME EMBEDDED CONVECTION WAS BLOSSOMING UPSTREAM FROM SRN MICH INTO CHICAGO AREA...AND AS THIS BOUNDARY CONTINUES TO PUSH EASTWARD...THIS ACTIVITY WILL PUSH BACK INTO OUR WESTERN COUNTIES LATER THIS EVENING AND REACH FINGER LAKES DURING THE MIDNIGHT HOUR. THIS ACTIVITY WILL THEN GET SUPPRESSED AFTER 06Z AS FLOW VEERS TO NORTHWEST AND BEST DYNAMICS PULL OFF TO OUR EAST AND SOUTHEAST. WILL THEREFORE GO WITH CATEG POPS ALL AREAS UNTIL ABOUT 06Z...THEN RAPIDLY DROP THEM OFF TO BELOW CHC THRESHOLD BY MORNING...EXCEPT MAINTAIN CHC RIGHT ALONG SRN TIER...CLOSER TO GFS SOLUTION. SUNDAY WILL SEE A REPRIEVE...FOR A SHORT TIME AT LEAST. WEAK BUBBLE OF HIGH PRESSURE WILL POKE SOUTHWARD FROM ONTARIO AND MAINTAIN DRY WEATHER THROUGH 18Z OR SO...EVEN WITH SOME SUNSHINE...ESPECIALLY NORTH COUNTRY. BUT...OLD BOUNDARY WILL BE LURKING NOT TOO FAR SOUTH...AND WILL BEGIN TO LIFT NORTHWARD AGAIN DURING THE AFTERNOON AS AN UPPER TROF DIGS INTO WESTERN LAKES AND BEGINS TO LIFT THE MOISTURE NORTH AGAIN AHEAD OF A WARM FRONT. GFS A BIT FASTER WITH THE MOISTURE RETURN THAN THE NAM...BUT BOTH TRENDING FASTER THAN ON PREV RUNS...SO WILL INTRODUCE CHC POPS AS FAR AS GENESEE VALLEY BY LATE PM...AND LIKELY POPS FOR SW NY. THIS SHOULD BE IN THE FORM OF RAIN...AT LEAST THROUGH SUNSET. SHORT TERM SECTION WILL GET INTO MORE DETAILS ON THIS NEXT FEATURE. FLOOD WATCH FOR OUR EASTERN LK ONTARIO REGION WILL BE CONTINUED. SEE HYDROLOGY SECTION BELOW. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... SURFACE WAVE WORKING THROUGH LOWER MICHIGAN SUNDAY NIGHT WILL BRING A WARM FRONTAL ZONE NORTHWARD FROM THE OHIO VALLEY ACROSS THE AREA SUNDAY NIGHT. THIS FRONT WILL BRING THE CONTINUATION OF PRECIPITATION TO THE AREA SUNDAY NIGHT. CRITICAL TEMPERATURES OFF MODEL SOUNDINGS SUGGEST THAT RAIN IN THE EVENING COULD MIX WITH SNOW OR EVEN CHANGE TO ALL SNOW EAST OF ROCHESTER LATE SUNDAY NIGHT AND CONTINUE INTO MONDAY...BEFORE ENDING MONDAY AFTERNOON. HIGH PRESSURE BUILDING INTO THE AREA WILL BRING TRANQUIL CONDITIONS MONDAY NIGHT AND THE FIRST HALF OF TUESDAY AHEAD OF THE NEXT STORM SYSTEM. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... LATEST MEDIUM RANGE GUIDANCE CONTINUING TO SUGGEST THAT LOW PRESSURE WILL BE IN THE PROCESS OF WRAPPING UP ACROSS THE WESTERN GREAT LAKES WITH A SHARP COLD FRONT WORKING INTO THE OHIO VALLEY EARLY IN THE PERIOD. A WARM FRONT ZONE WILL BE WORKING ITS WAY NORTHWARD ACROSS WESTERN AND CENTRAL NEW YORK TUESDAY NIGHT WHICH WILL BRING BE A GOOD CHANCE FOR PRECIPITATION TO THE REGION IN AREA OF STRONG ASCENT ALONG AND NORTH OF THE BOUNDARY. SHARP COLD FRONT LOOKS TO CROSS WESTERN NEW YORK LATE TUESDAY NIGHT/WEDNESDAY MORNING WITH THE SUGGESTION OF A VERY SHARP DRY SLOT WORKING INTO THE AREA IMMEDIATELY IN THE WAKE OF THE FRONT ALONG WITH STRONG COLD AIR ADVECTION...AS 850 MB TEMPERATURES DROP FROM NEAR PLUS 8C TO NEAR MINUS 12C. MODEST PRESSURE GRADIENT SUGGESTED BY GFS COULD BRING THE POTENTIAL FOR A PERIOD OF STRONG WINDS BEHIND THE FRONT WEDNESDAY MORNING. AIR MASS MAY WIND UP BEING TO DRY FOR ANY LAKE INFLUENCES. HIGH PRESSURE RIDGED FROM THE MID MISSISSIPPI VALLEY ACROSS THE LOWER LAKES REGION WILL LIKELY BRING A PERIOD OF DRY CONDITIONS THROUGH THE REMAINDER OF THE PERIOD. TEMPERATURES LOOK TO BE AT OR BELOW NORMAL THROUGH THIS PERIOD && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... A WAVE OF LOW PRESSURE WILL TRACK EAST ALONG THE NEW YORK- PENNSYLVANIA BORDER TONIGHT. OCCASIONAL RAIN ASSOCIATED WITH THIS FEATURE WILL CONTINUE ACROSS MUCH OF THE AREA UNTIL ABOUT 08Z- 09Z BEFORE ENDING...THEN PLENTY OF LOW CLOUDS WILL LINGER INTO SUNDAY MORNING. IN GENERAL...EXPECT IFR TO MVFR CONDITIONS...WITH OCCASIONAL FLUCTUATIONS TO LIFR...TO PERSIST UNTIL THE LOW CLOUDS BREAK UP LATER SUNDAY MORNING. THEREAFTER...A SHORT-LIVED PERIOD OF VFR CONDITIONS CAN BE EXPECTED INTO EARLY SUNDAY AFTERNOON...BEFORE CONDITIONS DETERIORATE AGAIN LATER SUNDAY AFTERNOON AND EVENING IN THE NEXT BATCH OF RAIN. IN ADDITION TO THE RAIN...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL ALSO REMAIN A POSSIBILITY UNTIL MID TO LATE EVENING...MAINLY FOR AREAS SOUTH OF LAKE ONTARIO. OUTLOOK... SUNDAY NIGHT...MVFR/IFR IN RAIN...MIXING WITH SNOW EAST OF LAKE ONTARIO. MONDAY...MVFR...IMPROVING TO VFR IN THE WEST LATE. TUESDAY...VFR...MVFR AT NIGHT IN SHOWERS. WEDNESDAY...VFR/MVFR IN SCATTERED NOW SHOWERS. THURSDAY...VFR. && .MARINE... WINDS AND WAVES ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY RANGE THROUGH SUNDAY. ON SUNDAY NIGHT...EASTERLY WINDS AHEAD OF LOW PRESSURE MOVING ACROSS THE CENTRAL LAKES TOWARD NEW YORK STATE WILL INCREASE WITH WAVES BUILDING HIGH ENOUGH AS WELL SO THAT SMALL CRAFT ADVISORIES WILL MOST LIKELY BE NEEDED. && .HYDROLOGY... MOST OF OUR REGION IS IN LINE FOR 0.5 TO 1 INCH OF RAINFALL THROUGH 06Z SUNDAY...WITH HIGHEST AMOUNTS CLOSER TO LK ONTARIO AND LESS TOTALS ALONG THE PA BORDER. THERE IS SOME THREAT OF 1 TO 2 INCHES IN A STRIP OVER LK ONTARIO AND EXTENDING EASTWARD ACROSS THE TUG HILL AND EASTERN LK ONTARIO REGION AS BEST WIND DYNAMICS SQUEEZE OUT AN EAST-WEST AXIS OF REPEATED MDT-HVY RAINS...MAINLY BETWEEN 00Z AND 08Z TONIGHT. SOME POTENTIAL FOR FLOODING IF RAIN EXCEEDS AN INCH AND COMBINES WITH SNOWMELT FOR PROBLEMS. THE FLOOD WATCH WILL CONTINUE THROUGH MONDAY AT THIS TIME DUE TO ANY DELAYED RESPONSES ON THE BLACK RIVER. THE RAIN SHOULD END BEFORE DAYBREAK SUNDAY THOUGH AND IT WILL BE DRY THROUGH THE DAY BEFORE THE NEXT BATCH OF PRECIPITATION MOVES IN ON SUNDAY EVENING. IT WILL BE COLDER AT THAT TIME HOWEVER SO PRECIP MAY BE IN THE WINTRY FORM OF THE NORTH COUNTRY. SEE SHORT TERM DISC ABOVE FOR MORE DETAILS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NYZ006>008. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...JJR/SFM SHORT TERM...TMA LONG TERM...TMA AVIATION...JJR/SFM MARINE...SFM/TMA HYDROLOGY...
Hazardous weather outlook, Mar 7, 3:19 PM EST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 319 PM EST SAT MAR 7 2009 NYZ019>021-082030- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 319 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WAVE OF LOW PRESSURE MOVING EAST ACROSS THE GREAT LAKES TONIGHT IS EXPECTED TO SPREAD A SOAKING RAIN FROM WEST TO EAST ACROSS THE REGION TONIGHT. THERE IS EVEN A CHANCE OF A THUNDERSTORM THIS EVENING. A HALF INCH TO ONE INCH OF RAIN IS POSSIBLE. THIS WILL CAUSE SIGNIFICANT RISES TO AREA CREEKS AND RIVERS. THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE FLOOD WATCHES OR WARNINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-082030- OSWEGO- 319 PM EST SAT MAR 7 2009 ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-085-082030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE- 319 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN AREA OF LOW PRESSURE MOVING EAST ACROSS THE GREAT LAKES TONIGHT IS EXPECTED TO SPREAD A SOAKING RAIN FROM WEST TO EAST ACROSS THE REGION TONIGHT. THERE IS EVEN A CHANCE OF A THUNDERSTORM THIS EVENING. A HALF INCH TO ONE INCH OF RAIN IS POSSIBLE. THIS WILL CAUSE SIGNIFICANT RISES TO AREA CREEKS AND RIVERS. THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE FLOOD WATCHES OR WARNINGS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-082030- JEFFERSON-LEWIS- 319 PM EST SAT MAR 7 2009 ...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-082030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 319 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:41 PM EST | River Flood Warning | BUF | Erie | 12 hr |
| Mar 7, 10:10 PM EST | Areal Flood Advisory | BUF | Erie, Niagara | 6 hr |
| Mar 7, 11:06 PM EST | River Flood Warning | BUF | Erie, Wyoming | 11 hr |
| Mar 7, 11:06 PM EST | River Flood Warning | BUF | Erie, Wyoming | 11 hr |
| Mar 7, 11:46 PM EST | Areal Flood Advisory | BUF | Cayuga, Lewis, Monroe, Orleans, Oswego | 70 days |
| Mar 8, 12:26 AM EST | Areal Flood Warning | BUF | Wyoming | 3 hr |
| Mar 8, 2:16 PM EDT | River Flood Warning | BUF | Erie, Genesee, Niagara, Wyoming | 30 hr |
| Mar 8, 3:33 PM EDT | Small Craft Advisory | BUF | 15 hr | |
| Mar 8, 5:10 PM EDT | River Flood Warning | BUF | Erie, Genesee | 22 hr |
Nearby
Areal Flood Advisories in New York, 2009Every areal flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.